HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Slant geometry on spacelike submanifolds of codimension two in Lorentz-Minkowski space

Files in This Item:
pre1006.pdf392.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84152

Title: Slant geometry on spacelike submanifolds of codimension two in Lorentz-Minkowski space
Authors: IZUMIYA, Shyuichi Browse this author
HANDAN, Yildirim Browse this author
Keywords: Lagrangian singularities
slant geometry
spacelike submanifolds of codimension two
Lorentz-Minkowski space.
Issue Date: 20-Apr-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1006
Start Page: 1
End Page: 24
Abstract: In this paper, we construct one-parameter families of new extrinsic di erential geometries on spacelike submanifolds of codimension two in Lorentz-Minkowski space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69811
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University